... Knee replacement surgery 3 months ago) and have been puking since sat... It looks like bile to me and my stomach is killing me..Does anyone know if this is a side effect b'cause I feel like i've been hit by a train! And when can I expect this to stop??Thank you all!
Sounds like you are in the throws of withdrawals from the dilaudid. It will take upwards of a week and then you will gradually feel better. If the symptoms become unbearable you can always restart the dilaudid and taper off slowly rather than stopping abruptly so to avoid the withdrawals.
I'm surprised your surgeon/doctor didn't tell you the risks of taking Dilaudid? Yeah I'd say your definitely going through withdrawal from the Dilaudid,but coming from a person who has bounced around on dose & at times stopping Dilaudid all together the one thing good I can tell you is that withdrawal from Dilaudid is somewhat tame compared to some other narcotics like M.S Contin,Fentenyl,Dilaudid which I've went through withdrawal on all of them & Dilaudid is the easier then the rest,but I'd still taper down rather then just try & stoping now that you are experiencing withdrawal symptoms rather then cold turkey,even it's 1/4 of what you were taking if you drop it down slowly it will be much more pleasant. Good luck.
I have stopped taking dilaudid about 3 days ago. I am a nurse and was taking left overs from the hospital and injecting for pain issues I've been dealing with over 2 years. Been on the Dilis for about 6 months. I am in excrutiating pain. Don't have a lot of support from friends. My best friend tells me bad choices bad results. I was like wow! My head and body is burying so bad. Nothing seems to be helping. I am at my wits end and am trying to deal with this alone. Please any advice will help.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2011 • 5 answers
I will need to have surgery in the near future...total knee replacement..do I need to stop infusion?
Posted 19 Dec 2012 • 1 answer
Posted 16 Feb 2013 • 1 answer
Posted 8 Feb 2014 • 2 answers
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers